advertisement
Question
Posted by: Me | 2009/03/23

Mirena

Good day,

I would like to know, i inserted the Mirena about a month ago, and since then i expierence severe sharp pains in my right side, they are very intense but they come and go.. sometimes they are unbearable and other times they are faint. and everytime after an orgasm and my uteris contracts the pain is back again. what could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Many women have cramps at the time of orgasm. The other pain is not usual. I would suggest that you see your doctor to ensure that the Mirena has not moved.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement